# SDR SWIA2025100600929

- Difficulty date: September 29, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 28,460 hours, 17,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO BIRD STRIKE, FOUND DENT ON FWD FUSELAGE LOWER LH SIDE SKIN. THE DENT IS LOCATED BETWEEN FR01 AND FR02, AND BETWEEN STGR 25L AND STGR 26L. IT MEASURES 3.3 INCHES LONG, 2.75 INCHES WIDE, AND 0.077 INCHES DEEP. THERE IS A CREASE AND OIL CANNING PRESENT.  (FILED CLOSED)COMPLETED REPAIR ON DENT BETWEEN FR01 AND FR02, AND BETWEEN STGR 25L AND STGR 26L IAW SRM 53-10-01/REPAIR 12P. INSPECT REPAIR AREA BETWEEN FR01 AND FR02, AND BETWEEN STGR 25L AND STGR 26L EVERY 4996 FLIGHT CYCLES OR 6645 FLIGHT HOURS FOR LOOSE FASTERS OR PROBAGATION. SEE CP 30948604 AND CP 30948608 FOR EXTERNAL PAINT (TOP COAT) AND PRESSURE CHECK. SEE CP FOR MCO INFORMATION
